| Model Number |
PAIN1868 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Catheters occluded, leading to failed/replaced epidural.
Additional Manufacturer Narrative
The customer reported "the catheters behave as if they are occluded".According to the customer this resulted in failed or replaced epidural.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.The sample was requested to be returned for evaluation.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.